Random linear functionals and subspaces of probability one

Christer Borell Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332432

Arkiv for Matematik, 14, (1), 79-92, 1974.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 228 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{christer1974random,
  title={Random linear functionals and subspaces of probability one},
  author={Christer Borell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457704453241},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={79-92},
  year={1974},
}
Christer Borell. Random linear functionals and subspaces of probability one. 1974. Vol. 14. In Arkiv for Matematik. pp.79-92. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457704453241.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved